This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. M. Il'in, “On a boundary-value problem with a small parameter,” Usp. Mat. Nauk,32, No. 3, 161–162 (1977).
A. M. Il'in, “A boundary-value problem for an elliptic equation of second order in a domain with a narrow slit. 2. Domain with a small opening,” Mat. Sb.,103, No. 2 (148), 265–284 (1977).
R. Kurant (R. Courant), Partial Differential Equations [Russian translation], Mir, Moscow (1964).
S. L. Sobolev, Introduction to the Theory of Cubature Formulas [in Russian], Nauka, Moscow (1975).
O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York (1968).
Translated from Trudy Seminara imeni I. G. Petrovskogo, No. 6, pp. 57–82, 1981.
About this article
Cite this article
Il'in, A.M. Investigation of the asymptotic behavior of the solution of an elliptic boundary-value problem in a domain with a small hole. J Math Sci 33, 994–1014 (1986). https://doi.org/10.1007/BF01085043
- Asymptotic Behavior
- Small Hole